# SDR VNAA20250127043

- Difficulty date: December 19, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318765
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PAX DOOR HINGE LUG LAND (FUSELAGE SIDE)    PAX DOOR HINGE LUG LAND (FUSELAGE SIDE) WAS REPAIRED PER REO 670-53-21-582 REV. - F. ADDITIONAL SPECIFIC AIRWORTHINESS LIMITATIONS (DETAILED VISUAL INSPECTION) ARE NEEDED FOR REPAIR TYPE IV EVERY 5,700 THRESHOLD (FLIGHT CYCLES) AND REPEAT EVERY (FLIGHT CYCLES) 5,700. INSPECT ALL LUGS PER NDTM PART11 CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE
